# SDR AWXA200601000

- Difficulty date: June 9, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 57,042 hours, 38,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65516989
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - NR 5926071 - DURING C17 CHECK DISCOVERED CHANNEL CRACKED, .95 INCHES,  AT BS 907 AND STRINGER 4R.  MAINTENANCE REMOVED AND INSTALLED NEW CHANNEL AT BS 907 AND STR 4R IAW BOEING 737-300 SRM 51-40-02-0G FIG 8 AND 12.
